×

zbMATH — the first resource for mathematics

On regularization of second order Lagrangians. (English) Zbl 1119.35328
Taş, Kenan (ed.) et al., Global analysis and applied mathematics. Proceedings of the international workshop on global analysis, Ankara, Turkey, April 15–17, 2004. Melville, NY: American Institute of Physics (ISBN 0-7354-0209-4/hbk). AIP Conference Proceedings 729, 289-296 (2004).
Summary: The aim of the paper is to apply some recent results on regularization of Lagrangians to the case of second order Lagrangians corresponding to 3rd order Euler-Lagrangian equations.
For the entire collection see [Zbl 1105.58001].

MSC:
35K15 Initial value problems for second-order parabolic equations
49N60 Regularity of solutions in optimal control
58Z05 Applications of global analysis to the sciences
PDF BibTeX XML Cite